# SDR ABXA9600435

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 56493283
- Condition: Cracked
- Location: Bs 1746-1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, DISCOVERED SKIN BULGING AND CRACKS AROUND RIVET HEADS AT LONGERON 28L, STATION 1746 TO 1766.  REPAIRED FUSELAGE SKIN IAW ABX REA D853-12584MR.
